Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 74, NWS Birmingham, AL

April 3, 2017Barbour County, Bullock County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 3, 2017, 9:40 AM CDT for Barbour County, Bullock County, Alabama. It was in force for 80 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 9:40 AM CDT (14:40 UTC)
Expired
Apr 3, 2017, 11:00 AM CDT
In force
80 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barbour County, AL, Bullock County, AL

The radar

The Ft Rucker radar (KEOX), 46 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:42 AM CDTTSTM WND DMG2 Se Eufaula Country Cl, ALTREES DOWN ON STATE DOCKS ROAD . POWER OUTAGE REPORTED AT EUFAULA PD.
Apr 3, 10:42 AM CDTTSTM WND DMGEufaula, ALREPORTS OF TREES SNAPPED AND UPROOTED, SOME TREES ON HOMES. SOME POWER POLES SNAPPED. DAMAGE TO SHEET TIN AWNINGS. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:25 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS54 KBMX 031440
SVRBMX
ALC005-011-031600-
/O.NEW.KBMX.SV.W.0074.170403T1440Z-170403T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
940 AM CDT MON APR 3 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bullock County in southeastern Alabama...
  Barbour County in southeastern Alabama...

* Until 1100 AM CDT

* At 940 AM CDT, severe thunderstorms were located along a line
  extending from near Beans Crossroads to 7 miles northeast of
  Linwood to near Ariton, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Eufaula, Union Springs, Clio, Midway, Clayton, Louisville, Tyler
  Crossroads, Pickett, Hawkinsville, Aberfoil, Spring Hill, Blue
  Springs State Park, Osco, Richards Crossroads, White Oak, Boot
  Hill, Doster, Gaino, Comer and Barbour County Public Lake Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3174 8570 3177 8567 3186 8568 3188 8566
      3188 8579 3210 8579 3218 8543 3215 8543
      3215 8526 3206 8519 3206 8506 3197 8506
      3189 8513 3177 8513 3177 8515 3174 8521
      3170 8522 3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 1440Z 263DEG 33KT 3206 8579 3197 8575 3163 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
3 follow-up statements
038 
WWUS54 KBMX 031502
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1002 AM CDT MON APR 3 2017

ALC005-011-031600-
/O.CON.KBMX.SV.W.0074.000000T0000Z-170403T1600Z/
Bullock AL-Barbour AL-
1002 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN BULLOCK AND BARBOUR COUNTIES...

At 1001 AM CDT, severe thunderstorms were located along a line
extending from near Midway to near Pickett to near Blue Springs State
Park, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Clio, Midway, Clayton, Louisville, Tyler Crossroads,
Pickett, Hawkinsville, Aberfoil, Spring Hill, Blue Springs State
Park, Osco, Richards Crossroads, White Oak, Boot Hill, Doster, Gaino,
Comer, Barbour County Public Lake Dam and Texasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3174 8570 3177 8567 3186 8568 3188 8566
      3188 8573 3212 8568 3218 8543 3215 8543
      3215 8526 3206 8519 3206 8506 3197 8506
      3189 8513 3177 8513 3177 8515 3174 8521
      3170 8522 3171 8541 3162 8542 3162 8574
TIME...MOT...LOC 1501Z 264DEG 30KT 3208 8560 3198 8555 3163 8556 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
387 
WWUS54 KBMX 031521
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1021 AM CDT MON APR 3 2017

ALC011-031531-
/O.CAN.KBMX.SV.W.0074.000000T0000Z-170403T1600Z/
Bullock AL-
1021 AM CDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BULLOCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern Alabama.

LAT...LON 3174 8553 3184 8555 3193 8550 3202 8543
      3214 8543 3215 8526 3206 8519 3206 8506
      3197 8506 3196 8509 3194 8508 3189 8513
      3178 8514 3177 8513 3177 8515 3174 8521
      3170 8522 3171 8541 3162 8542 3162 8558
TIME...MOT...LOC 1521Z 226DEG 40KT 3213 8539 3200 8538 3171 8537 

$$

ALC005-031600-
/O.CON.KBMX.SV.W.0074.000000T0000Z-170403T1600Z/
Barbour AL-
1021 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR BARBOUR COUNTY...

At 1021 AM CDT, severe thunderstorms were located along a line
extending from near Spring Hill to near Comer to near Texasville,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Clayton, Tyler Crossroads, Hawkinsville, Spring Hill, Gaino,
Comer, Barbour County Public Lake Dam, Blue Springs State Park, Osco,
Texasville, Richards Crossroads, White Oak, Lakepoint Resort State
Park, Millers Ford, Batesville, Clayton Municipal Airport, Lugo and
Baker Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3174 8553 3184 8555 3193 8550 3202 8543
      3214 8543 3215 8526 3206 8519 3206 8506
      3197 8506 3196 8509 3194 8508 3189 8513
      3178 8514 3177 8513 3177 8515 3174 8521
      3170 8522 3171 8541 3162 8542 3162 8558
TIME...MOT...LOC 1521Z 226DEG 40KT 3213 8539 3200 8538 3171 8537 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
229 
WWUS54 KBMX 031541
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1041 AM CDT MON APR 3 2017

ALC005-031600-
/O.CON.KBMX.SV.W.0074.000000T0000Z-170403T1600Z/
Barbour AL-
1041 AM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN BARBOUR COUNTY...

At 1041 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Lakepoint Resort State Park to
near Hawkinsville to near Richards Crossroads, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Eufaula, Hawkinsville, Osco, Richards Crossroads, Lakepoint Resort
State Park, Lugo, Baker Hill and Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3186 8531 3204 8535 3214 8530 3215 8526
      3206 8519 3206 8506 3197 8506 3196 8509
      3194 8508 3189 8513 3178 8514 3177 8513
      3177 8515 3174 8521 3170 8522 3171 8534
TIME...MOT...LOC 1541Z 262DEG 33KT 3206 8519 3202 8518 3173 8517 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:24 AM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Apr 3, 3:24 AM CDT, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
324 AM CDT Mon Apr 3 2017

.SHORT TERM...
Today through Wednesday.

A QLCS is beginning to become more organized across southern
Mississippi this morning, but the warm sector across Alabama is
contaminated with showers and thunderstorms. The effects of
evaporational cooling and cold pooling have created an effective
warm front that will limit the northward extent of the severe
weather risk associated with the QLCS as it moves across the
southern half of the area this morning. The overall threat is also
tempered by mid-level flow that is nearly parallel to the QLCS,
which is not particularly favorable for bowing segments and fast
forward progression. The best chance of damaging winds and brief
tornadoes should remain along and south of Interstate 85. Isolated
damaging winds cannot be totally ruled out farther north.

The associated cold front with the today's system will become
diffuse across the northern Gulf Tuesday night as a strong upper
trough moves into the Plains. As the warm front moves inland,
elevated supercell thunderstorms appear likely Wednesday morning
with a potential for large hail and damaging winds. If any storms
become surface based during the morning, tornadoes would also be
possible. The evolution of this activity and additional convection
during the late morning/early afternoon remains in question and will
impact the nature of the severe weather threat for the afternoon and
evening. Several models are quite aggressive with warm sector
development through 18z Wednesday, which would cause the strongest
low-level shear to become displaced across our South and East. I am
not sold on this idea as of now for two reasons. An elevated mixed
layer should be present, which argues for limited thunderstorm
development. Also, the surface low should be well to our north
across the Ohio Valley at 18z Wednesday along with the synoptic warm
front. Arguing in favor of a contaminated warm sector is the
presence of a subtropical jet streak, but is not particularly
impressive. If the warm sector remains more free of convection, a
more substantial area-wide risk would develop. With all of that
said, the highest confidence in supercell storms capable of
producing long-track tornadoes, large hail, and damaging winds is
currently along and east of a line from Selma to Anniston. This
threat could expand westward with time and will hinge on early day
warm sector development.

87/Grantham

.LONG TERM...
Thursday through Sunday.

Thursday through Sunday will be a fairly benign timeframe with
high pressure taking control and bringing in some chilly air for
this time of the year. Low temperatures on Friday and Saturday
morning will be in the low 40s for most of the area, with a few
upper 30s in the northeast and normally cooler spots. Some areas
in the northeast may even drop into the mid 30s with a possible
frosty start. This will continue to be monitored over the next
several days and more details will be forthcoming but once this
severe weather threat is over, you may want to make plans for
outdoor vegetation and plants for the weekend. There will be a
warming trend beginning Saturday afternoon that will continue into
Sunday and Monday. The next chance of rain will be Monday morning
with the next storm system, but there is still some timing issues
with this system so expect many changes over the next few days.

16

&&

.AVIATION...
06Z TAF Discussion.

Large area of rain and thunderstorms has (as of 0445z) pushed
into the western portion of central Alabama, already affecting
TCL, and soon to reach BHM and EET. 06z set of TAFs will need to
significantly speed up the arrival, and/or lengthen the duration,
of the lowered visibility and lower ceilings associated with this
convection. With the computer models having such a hard time with
the eastward progression with this system, forecast confidence in
lower than usual (especially the farther east and south you go,
since the rain is yet to arrive there).

Everything is ultimately forecast to sweep out of here, and move
off to the east, by 18z or so on Monday. We shall see. Subsidence
in behind the large convective complex should result in clearing
skies and VFR conditions once the rain does move out.

/61/

&&

.FIRE WEATHER...

Widespread showers and storms through the early afternoon today.
This will be a heavy rain producer and will make most of the fuels
fairly wet. Tuesday will see a brief return to drier conditions
before another system brings rain and storms to the area on
Wednesday. Dry again on Thursday and it will remain that way
through the weekend. Critical fire weather conditions are not
expected through the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  56  82  57  79 / 100  30  10  30  70
Anniston    73  57  82  59  78 / 100  30  10  40  70
Birmingham  77  58  84  61  80 / 100  20   0  40  70
Tuscaloosa  77  57  84  60  81 / 100  10   0  40  60
Calera      76  58  84  61  81 / 100  10   0  40  70
Auburn      76  59  82  63  76 / 100  30   0  40  80
Montgomery  77  60  86  63  81 / 100  10   0  50  80
Troy        75  60  85  63  78 / 100  20   0  50  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 3, 9:30 AM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
930 AM CDT Mon Apr 3 2017

ALZ011>015-017>050-041730-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
930 AM CDT Mon Apr 3 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

There is a threat of severe thunderstorms across southeast Central
Alabama through 11 AM, generally along and east of a line from
Troy to Lafayette. The threats include damaging straight line winds
up to 60 mph and a brief tornado. Locally heavy rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a threat of severe thunderstorms Wednesday and
Wednesday evening. The threats include damaging straight line winds,
large hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Managers may be needed
Today and again on Wednesday.

In the hours before

Local storm report, Apr 3, 9:19 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     TSTM WND DMG     1 SSE BESSEMER          33.38N 86.95W
04/03/2017                   JEFFERSON          AL   BROADCAST MEDIA

            POWER LINES DOWNED ALONG CENTER STREET IN
            BESSEMER. TIME ESTIMATED BY RADAR. ESTIMATED
            40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 9:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     TSTM WND DMG     BESSEMER                33.40N 86.96W
04/03/2017                   JEFFERSON          AL   BROADCAST MEDIA

            TREES AND POWER LINES DOWN ALONG 15TH STREET
            BETWEEN 5TH AVENUE AND 6TH AVENUE IN
            BESSEMER. TIME ESTIMATED BY RADAR. ESTIMATED
            40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 9:26 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
926 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     5 S ANSLEY              31.81N 86.13W
04/03/2017                   PIKE               AL   EMERGENCY MNGR

            TREES DOWN ON POWER LINES ALONG HIGHWAY 29
            NEAR COUNTY ROAD 2293. TIME ESTIMATED BY
            RADAR. ESTIMATED 40-50 MPH WINDS.

&&

JH
Local storm report, Apr 3, 9:32 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
932 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     TROY COUNTRY CLUB       31.78N 85.96W
04/03/2017                   PIKE               AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINES IN TROY. TIME
            ESTIMATED BY RADAR.

&&

JH
Local storm report, Apr 3, 9:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
935 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND DMG     UNIVERSITY OF ALABAMA   33.21N 87.54W
04/03/2017                   TUSCALOOSA         AL   PUBLIC

            TREE DOWN ON THE CAMPUS OF THE UNIVERSITY OF
            ALABAMA. TIME ESTIMATED BY RADAR. ESTIMATED
            40-50 MPH WINDS. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

JH
Local storm report, Apr 3, 9:38 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CDT MON APR 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     TSTM WND DMG     3 SW MCADORY            33.30N 87.03W
04/03/2017                   JEFFERSON          AL   PUBLIC

            PORTION OF EASTERN VALLEY ROAD BLOCKED DUE
            TO DOWNED TREES AND POWER LINES. REPORT
            RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY
            RADAR. ESTIMATED 40-50 MPH WINDS.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:41 AM CDTSpecial Weather StatementBMXBibb34 min
Apr 3, 1:21 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 3, 3:39 AM CDTSevere Thunderstorm WarningBMXSumter51 min
Apr 3, 4:10 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo65 min
Apr 3, 5:09 AM CDTSpecial Weather StatementBMXDallas, Perry66 min
Apr 3, 6:04 AM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Lowndes56 min
Apr 3, 6:46 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Lowndes, Shelby29 min
Apr 3, 7:58 AM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa77 min
Apr 3, 8:06 AM CDTRiver Flood WarningBMXSumter53 hr
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningBMXMontgomery, Pike47 min
Apr 3, 9:06 AM CDTSpecial Weather StatementBMXChambers, Lee, Macon, Randolph54 min
Apr 3, 9:07 AM CDTSpecial Weather StatementBMXChambers, Randolph53 min
Apr 3, 9:58 AM CDTSpecial Weather StatementBMXRussell62 min
Apr 3, 3:12 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter50 hr
Apr 3, 3:28 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Apr 3, 3:35 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.